| Model Number |
X SERIES |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during incoming inspection, the device failed to recognize the attached multifunction cable.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation.Instead, the suspect multi-function cable was returned.The malfunction was duplicated and attributed to a faulty multi-function cable.Analysis of reports of this type has not identified an increase in trend.